I was taking 50mg of Zoloft for anxiety and depression for about one year when it seemed, about two months ago, to not be very effective for me any longer. I started snapping at my kids again uncontrollably and noticed my tension returning slowly. My doctor then switched my meds to 20 mg of Prozac, generic form, and I have taken it for one month and really feel depressed, unmotivated, foggy and exhausted. However, I have been having problems at home with my husband as well and initially thought it wasn't the medicine, but the issues I was having at home. Now I just feel like it isn't working. Plus I gained some weight over the last year and my doctor then switched me today to Pristiq, 50 mg, because she said that it has less side effects of weight gain. I am scared to take it because I hear it's so hard to wean off of it. Should I stop taking the Prozac after only one month, or should I try to stick with it and not move to the third antidepressant after only one month of trying prozac? I am confused and need relief, help!!
19 Dec 2010
medicinces for depression & bipolar you have to try out sometimes you have to mix them for them to work & sometimes you have to try new ones.Try the new one if you don't feel groogy but you feel you need more ask.You'll have to work till you find it.I'm just now getting to the right point it's been 3 years.I was on 1 for 1 year it felt right but i gained to much weight so i had to start again.Keep working at it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Prozac for about 10 years for depression and anxiety. In the past year or so my depression symptoms have started to return and my ...
7 answers • 11 Sep 2012
I have had a major major struggle with anxiety and depression for the past 2.5 years. I've had it longer than that and when I was younger I had ...
5 answers • 14 May 2013
I was diagnosed with Depression about 2 1/2 years ago. I was put on Zoloft, starting at 20 mg but slowly went up to 100mg. In January I switched to ...
3 answers • 18 Jun 2014
I have recently had a 'mental break down' due to me severe panic attacks and social anxiety. As a result of this I also suffer from ...
1 answer • 10 Dec 2015